# SDR SWAA2021073091635

- Difficulty date: July 6, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 46,946 hours, 28,145 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061DOT 008 CURVED BULB SEAL RETAINER CRACKER R/H WING 12'' INBD OF DEFLECTOR RIB ; CORRECTION CHANGE CRACKER TO CRACKED / [01] REMOVED WEB AND RETAINER IASW SRM 51-40-02-0G-0.; [02] VERIFIED NEW PART AS P/N 115A2953-2. A-TAG A24928. IAW BOEING DWG 115A2930 REV-.; [03] LOCATED AND DRILLED RETAINER IAW SRM  51-40-05-0G-0.; [04] INSPECTION CW STEPS 1-3. OK TO INSTALL ON AIRCRAFT.; [05] INSTALLED RETAINER IAW SRM 51-40-02-0G-0. BOEING DWG 115A2930 REV-. ALL STEPS 1-5 C/W.; [06] VERIFIED STEP 5. AUDIT C/W
